# SDR DALA2024022302522

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 54,049 hours, 27,951 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relief Valve
- Part number: 3022016000
- Part serial: G0310313
- Condition: Faulty
- Location: Brake Sys
- Part time: 54,049 hours, 27,951 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3168 BRAKE ACCUMULATOR PRESSURE NOT STAYING IN GREEN BAND. CORRECTIVE ACTION: R&R BRAKE MANIFOLD RELIEF VALVE PER A319 AMM 32-44. LEAK & OPS CHECK GOOD. BRAKE ACCUMULATOR PRESSURE HOLDS STEADY WITHIN LIMITS. (5602191)
